您当前的位置:
首页 >
文章列表页 >
Geometric Properties of Generalized Von Neumann Constant
更新时间:2026-08-31
    • Geometric Properties of Generalized Von Neumann Constant

    • Vol. 28, Issue 4, Pages: 138-144(2023)
    • DOI:10.15938/j.jhust.2023.04.017    

      CLC: O177.2
    • Published:2023

    移动端阅览

  • ZHAO Liang, ZHAO Pingan. Geometric Properties of Generalized Von Neumann Constant[J]. 2023, 28(4): 138-144. DOI: 10.15938/j.jhust.2023.04.017.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

81

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Properties of Generalized Modulus of Smoothness and Generalized Modulus of Convexity
TLeaf-YOLOv8 Detection Algorithm for Wheat Disease
Localization of Geometric Tolerance Fault Points on the Inner Surface of Compressor Casing
Mixed-frequency Cascaded H-bridge SVG Ripple Suppression Method
Deep Learning Method for Semi-supervised Vessel Segmentation

Related Author

ZHAO Liang
YU Yang

Related Institution

School of Sciences, Harbin University of Science and Technology
0